# SDR 2007FA0001010

- Difficulty date: November 1, 2007
- Submitted: November 20, 2007
- Operation: General aviation
- Aircraft: N7066B
- Make and model: Piper PA-18-150
- Aircraft serial: 185140
- Engine: Lyc O360A1A
- Propeller: Mcauly 1A200FA
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Pipe
- Part number: PA18ESA
- Condition: Failed
- Location: Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE EXHAUST SYSTEM INSTALLED BY STC SA02200AK FAILED AT THE SAIL PIPE TO MUFFLER WELD.  SYSTEM HAS 36 HOURS SINCE NEW.  (K)
